# SDR IPXA2015072091285

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,060 hours, 13,853 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: AJC70792
- Part serial: UP40229
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AIR INTAKE DUCT ACCESS PANEL 364 HAS 1.25" X 1.25" DENT .150 DEEP.  REPAIRED IAW EO 5430-57489-C.
